Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 12, Pages 1858–1870 (Mi zvmmf2975)  

This article is cited in 3 scientific papers (total in 3 papers)

Optimization of the spatial shape of load-carrying bodies of small elongation at hypersonic velocities

V. N. Golubkin, V. V. Negoda

Moscow

Full text: PDF file (1381 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:12, 70–79

Bibliographic databases:
UDC: 517.958:533.7
MSC: 76T99
Received: 20.02.1991
Revised: 18.06.1991

Citation: V. N. Golubkin, V. V. Negoda, “Optimization of the spatial shape of load-carrying bodies of small elongation at hypersonic velocities”, Zh. Vychisl. Mat. Mat. Fiz., 31:12 (1991), 1858–1870; U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 70–79

Citation in format AMSBIB
\Bibitem{GolNeg91}
\by V.~N.~Golubkin, V.~V.~Negoda
\paper Optimization of the spatial shape of load-carrying bodies of small elongation at hypersonic velocities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 12
\pages 1858--1870
\mathnet{http://mi.mathnet.ru/zvmmf2975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1147902}
\zmath{https://zbmath.org/?q=an:0825.76840}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 12
\pages 70--79
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KG16100009}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2975
  • http://mi.mathnet.ru/eng/zvmmf/v31/i12/p1858

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Golubkin, V. V. Negoda, “Optimizing hypersonic wings”, Comput. Math. Math. Phys., 34:3 (1994), 377–388  mathnet  mathscinet  zmath  isi
    2. V. N. Golubkin, D. S. Emelin, “Calculation of the maximum hypersonic fineness ratio and optimal configuration of short-span wings with laminar and turbulent boundary layers”, Comput. Math. Math. Phys., 37:10 (1997), 1197–1205  mathnet  mathscinet  zmath
    3. V. N. Golubkin, D. S. Emelin, “Optimization of a short-span wing in a hypersonic gas flow with boundary-layer transition”, Comput. Math. Math. Phys., 38:9 (1998), 1527–1535  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:176
    Full text:66
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021